# SDR DALA2019012100420

- Difficulty date: January 6, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 120,652 hours, 16,995 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 STRINGER (RT) LOWER FLAGE AT S-19R. STA 1197+24 FOUND CORRODED. REPAIRED PER SRM53-00-03. (LP 0912606)
